# SDR SWAA2025102114563

- Difficulty date: September 14, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 40,353 hours, 19,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW BS 294.5 TO BS 332.1 RBL 57 WL 208.1 (5POINTS) AT FWD GALLEY AREA.  REPLACED NEW INNER CHORD AND FASTENERS LOCATED BTW BTW BS 277 TO BS 332.1 RBL 57 WL 208.1 IAW B737-800 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 33 REV - AND DWG 140A9810 SHEET 53 REV -.
